# SDR 9513773217

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM SAN, HEARD A BANG AND FELT A THUMP, VISUAL CHECK REVEALED NO DISCREPANCIES.  APPROXIMATELY 1.5 HOURS LATER, FLIGHT ATTENDANT REPORTED SMALL CLOUD OF SMOKE JUST OUTSIDE THE FORWARD LAVATORY, A STRONG ELECTRICAL SMELL WAS NOTED.  AN EMERGENCY WAS DECLARED, EQUIPMENT CALLED OUT, AND THE AIRCRAFT DIVERTED TO ICT WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE TROUBLESHOOTING AND VISUAL INSPECTION REVEALED NO DISCREPANCIES.
